# SDR AALA201901289045

- Difficulty date: January 26, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 52,531 hours, 21,481 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM THE NR 1 ENGINE.  CONTINUOUS STREAM, FOUND DURING WALK AROUND . THE AIRCRAFT WAS GROUNDED.  THE SPAR VALVE WAS REMOVED AND REPLACED IAW AMM 28-22-11. OPS AND LEAK CHECKED. GOOD.
